MathSciNet Relay Station
MathSciNet bibliographic data
MR37575 53.0X
Kuiper, N. H. On compact conformally Euclidean spaces of dimension $>2$. Ann. of Math. (2) 52, (1950). 478–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement